# SDR A6WA201140411

- Difficulty date: May 19, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE INBD CTR, OTBD ACTUATORS CARRIAGE ASSY ARE WORN AND SPRINGS ARE CORRODED.  REPAIRED LT INBD FLAP VANE INBD CTR, OTBD ACTUATORS IAW REO 601R-57-52-1713.
